Previous |  Up |  Next

Article

Title: Characterization of functions with zero traces by integrals with weight functions. II. (English)
Author: Kadlec, Jan
Author: Kufner, Alois
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 92
Issue: 1
Year: 1967
Pages: 16-28
Summary lang: Russian
.
Category: math
.
MSC: 46-38
idZBL: Zbl 0174.44003
idMR: MR0215081
.
Date available: 2009-09-23T07:50:44Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117594
.
Related article: http://dml.cz/handle/10338.dmlcz/117586
.
Reference: [1] O. B. Бecoв Я. Kaдлeц A. Kyфнep: O некoтopыx свoйствax весoвыx клaссoв.ДAH CCCP 171 (1966), 514-516. MR 0204842
Reference: [2] J. Kadlec, A. Kufner: Charaсtеrization of funсtions with zеro traсеs by intеgrals with wеight funсtions I.Čas. pěst. mat. 91 (1966), 463-471. MR 0212559
Reference: [3] J. Nečas: Sur unе méthodе pour résoudrе lеs équations aux dérivéеs partiеllеs du typе еlliptiquе, voisinе dе la variationеllе.Аnn. Sсuola Norm. Sup. Pisa, sеr. 3, 16, 4 (Ј962), 305-326. MR 0163054
.

Files

Files Size Format View
CasPestMat_092-1967-1_3.pdf 2.143Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo